# SDR AWXA9700623

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65566331
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT EMERGENCY EXIT LIGHT BROKEN AT OVERWING EMERGENCY EXIT.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY, OPS CHECK GOOD.  STC - SA3432NM
